# SDR AALA20150331002

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 45,318 hours, 18,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA FLOODLIGHT ASSEMBLY ON OVERHEAD ABOVE SEAT 25D FOUND INOPERATIVE DURING OPERATIONAL TEST OF EMERGENCY LIGHTS IAW MCM CARD 2904.  RELAMPED EMER LIGHT IAW AMM 33-51-03.  SYS CHECKED NORMAL.
